In 2008 diagnosed ovc stage 2 hysterectomy did six rounds taxol/ carbo. Ever since suffer nueropathy in the feet, somedays very bad, plus lots of joint pain all over. Oncologists says not realated, to chemo. at this point in time as of may 2009. i beg to differ, what is your opinion on this. I am not diabetic either as of Feb 2009. My numbers are holding as of Aug 2009. Still suffer lots of fatique also
Both Taxol (paclitaxel) and Paraplatin (carboplatin) are known to cause neuropathy. However, these are the two most effective drugs against ovarian cancer. It is great that you are doing well as of now. I hope you continue to be in remission.
Neuropathy induced by chemotherapy is known to be slowly reversible. You may seek a neurologist's opinion on pain relief. Joint pain can not be attributed to past chemotherapy.
All the best, and God Bless!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.